| Model Number |
86398 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the device had a leak at the attachment of the distal tube into the laser tubes -- a break in the integrity of the tube itself.There was no patient injury/harm.